Follow
Rui A. C. Ferreira
Rui A. C. Ferreira
Verified email at fc.ul.pt - Homepage
Title
Cited by
Cited by
Year
Discrete-time fractional variational problems
NRO Bastos, RAC Ferreira, DFM Torres
Signal Processing 91 (3), 513-524, 2011
3002011
Nontrivial solutions for fractional -difference boundary value problems
R Ferreira
Electronic journal of qualitative theory of differential equations 2010 (70 …, 2010
2582010
Positive solutions for a class of boundary value problems with fractional q-differences
RAC Ferreira
Computers & Mathematics with Applications 61 (2), 367-373, 2011
2112011
Fractional h-difference equations arising from the calculus of variations
RAC Ferreira, DFM Torres
Applicable Analysis and Discrete Mathematics, 110-121, 2011
2022011
A Lyapunov-type inequality for a fractional boundary value problem
R Ferreira
Fractional calculus and applied analysis 16 (4), 978-984, 2013
1902013
Necessary optimality conditions for fractional difference problems of the calculus of variations
NRO Bastos, RAC Ferreira, DFM Torres
arXiv preprint arXiv:1007.0594, 2010
1742010
On a Lyapunov-type inequality and the zeros of a certain Mittag–Leffler function
RAC Ferreira
Journal of mathematical analysis and applications 412 (2), 1058-1063, 2014
1662014
A discrete fractional Gronwall inequality
RAC Ferreira
Proceedings of the American Mathematical Society, 1605-1612, 2012
1192012
Higher-order calculus of variations on time scales
RAC Ferreira, DFM Torres
Mathematical control theory and finance, 149-159, 2008
1052008
Diamond-Jensen's inequality on time scales
MR Sidi Ammi, RAC Ferreira, DFM Torres
Journal of Inequalities and Applications 2008, 1-13, 2008
942008
Existence and uniqueness of solution to some discrete fractional boundary value problems of order less than one
RAC Ferreira
Journal of Difference Equations and Applications 19 (5), 712-718, 2013
872013
Generalized retarded integral inequalities
RAC Ferreira, DFM Torres
Applied Mathematics Letters 22 (6), 876-881, 2009
592009
Generalizations of Gronwall–Bihari inequalities on time scales
RAC Ferreira, DFM Torres
Journal of Difference Equations and Applications 15 (6), 529-539, 2009
432009
Optimality conditions for the calculus of variations with higher-order delta derivatives
RAC Ferreira, AB Malinowska, DFM Torres
Applied Mathematics Letters 24 (1), 87-92, 2011
412011
Remarks on the calculus of variations on time scales
RAC Ferreira, DFM Torres
arXiv preprint arXiv:0706.3152, 2007
412007
Positive solution for a discrete fractional periodic boundary value problem
RAC Ferreira, CS Goodrich
Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal 19 (5), 545-557, 2012
382012
Integral inequalities and their applications to the calculus of variations on time scales
MJ Bohner, RAC Ferreira, DFM Torres
arXiv preprint arXiv:1001.3762, 2010
382010
Isoperimetric problems of the calculus of variations on time scales
RAC Ferreira, DFM Torres
Nonlinear Analysis and Optimization II, Contemporary Mathematics 514, 123-131, 2010
382010
Lyapunov-type inequalities for some sequential fractional boundary value problems
RAC Ferreira
Adv. Dyn. Syst. Appl 11 (1), 33-43, 2016
352016
Isoperimetric problems of the calculus of variations with fractional derivatives
R Almeida, RAC Ferreira, DFM Torres
Acta Mathematica Scientia 32 (2), 619-630, 2012
332012
The system can't perform the operation now. Try again later.
Articles 1–20